| Model Number |
DS5100C-US |
| Medical Device Problem Code |
Low Readings (2460)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One sample was received for evaluation.No patient harm was reported.Could not be able to duplicate the customer reported issue, product was working as intended.The investigation found the device to function normally.The product relates to the reported complaint event.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the unit had intermittent low baselines.There was no allegation of patient death or serious injury associated with this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.